MathSciNet Relay Station
MathSciNet bibliographic data
MR2644913 46H05 (15A15 47A10)
Brits, R. M. A correction to "Adjugates in Banach algebras'' [MR2199186]. Proc. Amer. Math. Soc. 138 (2010), no. 8, 3021–3024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement